advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From India:

I would like to inquire about something regarding the injection sites. My son for the past six years has been taking his injections only on the left and right upper thighs alternately each day. He refuses to take it anywhere else. Is it okay that this is being done so like this or can it prove to be harmful for the boy? Just for the record, he doesn't complain at all about any pain.

Answer:

Provided your son is moving the actual site of injection around his thighs and not developing fatty lumps then he doesn't need to move beyond his thighs. Once lumps develop at injection sites the absorption of insulin is erratic and, in any case, the lumps are unsightly. (It usually takes several months of avoidance for such lumps to disappear, if they develop.)

KJR

Original posting 15 Mar 97

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.